MathSciNet Relay Station
MathSciNet bibliographic data
MR1797878 (2001i:60019) 60E05 (62E10)
Letac, Gérard; Wesołowski, Jacek An independence property for the product of GIG and gamma laws. Ann. Probab. 28 (2000), no. 3, 1371–1383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement